# SDR SRAA 970814

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, NR 3 TURBINE OVERHEAT WOULD NOT TEST.  ABORTED ENGINE START.  INSPECTED NR 3 ENGINE FIRE DETECTION SYSTEM AND FOUND BROKEN WIRE IN THE HARNESS AT TURBINE AREA.  REPAIRED BROKEN WIRE AND OPS CHECKED GOOD PER MM CH 26-10.
